MAUDE Adverse Event Report: Medtronic Mexico S. De R.L. De CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

Medtronic Mexico S. De R.L. De CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-4-8-HX-SS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that an axium coil prematurely detached.The patient was undergoing surgery for treatment of a saccular, ruptured aneurysm of the m2 bifurcation sinistra with a max diameter of 8mm and a 4mm neck diameter.It was noted the patient's blood flow was normal and vessel tortuosity was minimal.It was reported that the coil remains in the patient body.It was unknown if the coil was implanted at the intended location.Patient is alive and in good condition.No surgical or medicinal intervention was required.The pushwire was not bent or broken.There was no friction or difficulty during delivery.The physician did not reposition the coil or attempt to detach the coil.The physician did not rotate the delivery pusher during procedure.A continuous flush was administered during the procedure.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.Ancillary devices include an avigo guidewire and echelon microcatheter.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AXIUM PRIME BRPL HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
+1(763)526-5677
MDR Report Key50272946
Report Number9617601-2026-05147
Device Sequence Number10564316
Product Code KRD
UDI-Device Identifier00847536038530
UDI-Public(01)00847536038530(17)271129(10)230147044
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K081465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-4-8-HX-SS
Device Catalogue NumberAPB-4-8-HX-SS
Device Lot Number230147044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date08/17/2026
Date Device Manufactured11/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale
Patient Weight132 LB